# SDR AALA202201051704

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A300*
- Aircraft serial: 6264
- Aircraft time: 24,034 hours, 9,519 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO 80 KNOTS, RIGHT ENGINE OVER TEMPERATURE, TAKEOFF ABORTED, RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
